# SDR CALA2023073102374

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 29,595 hours, 10,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947 Rbl48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0736) MAIN CABIN FLOOR BEAM STA 947 RBL48 CORRODED ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NR 9280339. REPAIRED FLOORBEAM FROM LBL37 TO RBL60 AT STA 947.5 IAW B737-900 ER SRM 53-70-51-2R-5 REPAIR 5, THIS IS A CATEGORY "A" REPAIR.  H AECO GSO MECH V900838 INSP QC453
